# SDR REXA2019042650520

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 29,045 hours, 26,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND RH EXTERIOR EMERGENCY LIGHT INOP.  R+R EMERGENCY LIGHT BULB IAW AMM 33-51-21 OPS CHECK GOOD. P/N ON/OFF 1317, S/N NSN.
